# SDR CA050913003

- Difficulty date: September 12, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 39,732 hours
- Engine: Rroyce DART5342
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, DAMAGE FOUND TO LARGE FREIGHT DOOR FORWARD FORMER RING AND STRAP AT STA 126A BETWEEN STRINGERS 7 AND 8.  DAMAGE WAS CAUSED BY INCORRECT FASTENER (SCREW TOO LONG) AT THE MOST FORWARD POSITION OF THE LARGE FREIGHT DOOR UPPER SPIGOT FAIRING.  THE SCREW WAS ALLOWED TO FOWL WITH DOOR SURROUND WHEN OPENING AND CLOSING THE DOOR.
